RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 2(302), Pages 125–174 (Mi umn1063)  

This article is cited in 7 scientific papers (total in 7 papers)

Harmonics and splines as optimal tools for approximation and recovery

V. M. Tikhomirov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (579 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:2, 355–402

Bibliographic databases:

UDC: 517.5
MSC: 41A15, 65D07, 46E35, 41A50
Received: 25.02.1995

Citation: V. M. Tikhomirov, “Harmonics and splines as optimal tools for approximation and recovery”, Uspekhi Mat. Nauk, 50:2(302) (1995), 125–174; Russian Math. Surveys, 50:2 (1995), 355–402

Citation in format AMSBIB
\Bibitem{Tik95}
\by V.~M.~Tikhomirov
\paper Harmonics and splines as optimal tools for approximation and recovery
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 2(302)
\pages 125--174
\mathnet{http://mi.mathnet.ru/umn1063}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1339267}
\zmath{https://zbmath.org/?q=an:0896.41013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..355T}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 2
\pages 355--402
\crossref{https://doi.org/10.1070/RM1995v050n02ABEH002069}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TP57000007}


Linking options:
  • http://mi.mathnet.ru/eng/umn1063
  • http://mi.mathnet.ru/eng/umn/v50/i2/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, V. Z. Ènol'skii, “Explicit Algebraic Description of Hyperelliptic Jacobians on the Basis of the Klein $\sigma$-Functions”, Funct. Anal. Appl., 30:1 (1996), 44–47  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Yu. A. Farkov, “Orthogonal Wavelets on Locally Compact Abelian Groups”, Funct. Anal. Appl., 31:4 (1997), 294–296  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. V. Pokrovskii, “The best asymmetric approximation in spaces of continuous functions”, Izv. Math., 70:4 (2006), 809–839  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. S. N. Kudryavtsev, “Approximation and reconstruction of the derivatives of functions satisfying mixed Hölder conditions”, Izv. Math., 71:5 (2007), 895–938  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. S. S. Platonov, “Bessel harmonic analysis and approximation of functions on the half-line”, Izv. Math., 71:5 (2007), 1001–1048  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. S. S. Platonov, “Analog of the Whittaker–Kotelnikov–Shannon Theorem from the Point of View of Fourier–Bessel Analysis”, Math. Notes, 83:2 (2008), 238–245  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. Bazarkhanov D.B., “Estimates for certain approximation characteristics of Nikol'skii–Besov spaces with generalized mixed smoothness”, Dokl. Math., 79:3 (2009), 305–308  mathnet  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:393
    Full text:214
    References:40
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019